Czechoslovak Mathematical Journal

Vol. 65, No. 2, 2015 · Contents


Piotr Słanina:
On some free semigroups, generated by matrices

Miroslav Bartušek, Zuzana Došlá:
Oscillation of third order differential equation with damping term

Mingqiang An, Liming Xiong, Runli Tian:
2-factors in claw-free graphs with locally disconnected vertices

Xin-Cui Guo, Ze-Hua Zhou:
New characterizations for weighted composition operator from Zygmund type spaces to Bloch type spaces

Qiaoling Xin, Lining Jiang, Zhenhua Ma:
The basic construction from the conditional expectation on the quantum double of a finite group

De-Yan Zeng, Jian-Hua Yin:
On a characterization of $k$-trees

Seán Dineen, Jorge Mujica:
Banach spaces of homogeneous polynomials without the approximation property

Felix Goldberg:
A spectral bound for graph irregularity

Igor E. Shparlinski:
Small discriminants of complex multiplication fields of elliptic curves over finite fields

Abbas Moradi, Karim Hedayatian, Bahram Khani Robati, Mohammad Ansari:
Non supercyclic subsets of linear isometries on Banach spaces of analytic functions

Romaric Tytgat:
Espace de Dixmier des operateurs de Hankel sur les espaces de Bergman a poids

Jiakuan Lu, Yanyan Qiu:
On solvability of finite groups with some $ss$-supplemented subgroups

Takao Ohno, Tetsu Shimomura:
Musielak-Orlicz-Sobolev spaces on metric measure spaces

Ahmed Sani, Hafida Laasri:
Evolution equations governed by Lipschitz continuous non-autonomous forms

Robert Černý:
Concentration-Compactness Principle for embedding into multiple exponential spaces on unbounded domains

Włodzimierz M. Mikulski:
Fiber product preserving bundle functors as modified vertical Weil functors

Igor Ž. Milovanović, Emina I. Milovanović, Edin Glogić:
On Laplacian eigenvalues of connected graphs

Jeffrey L. Stuart:
Nested matrices and inverse $M$-matrices

Fuyuan Chen:
Nonempty intersection of longest paths in a graph with a small matching number

Huaning Liu, Hui Dong:
On the distribution of consecutive square-free primitive roots modulo $p$

Irina Gelbukh:
Co-rank and Betti number of a group

Eunmi Pak, Juan de Dios Pérez, Young Jin Suh:
Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians


[Contents of Czechoslovak Mathematical Journal]